# SDR CALA2011050300335

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 33,934 hours, 10,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  RT BODY STA 380 R SHOW CRACK BOTH FASTENER FOR SUPPORT BRACKET EA 5310-04716.  (MFEC) REPAIRED FRAME RT STA 380 R AT BRACKET IN REF TO EA 5310-04716 REV C.
